American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. M. Meerschaert and H.-P. Scheffler. Tauberian theorems for matrix regular variation. Trans. Amer. Math. Soc. 365 (2013) 2207-2221.
Abstract, references, and article information   
View Article: PDF

[2] C. J. K. Batty. Tauberian theorems for the Laplace-Stieltjes transform . Trans. Amer. Math. Soc. 322 (1990) 783-804. MR 1013326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Olof J. Staffans. Tauberian theorems for a positive definite form, with applications to a Volterra equation . Trans. Amer. Math. Soc. 218 (1976) 239-259. MR 0422936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. S. Jordan. Regularly varying functions and convolutions with real kernels . Trans. Amer. Math. Soc. 194 (1974) 177-194. MR 0342898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1